Alert archive / Michigan / Flood Watches in 2021

Flood Watch 2, NWS Detroit, MI

September 21, 202115 counties in Michigan

NWS Detroit, MI issued this flood watch at Sep 21, 2021, 3:08 AM EDT for 15 counties in Michigan. It took effect at Sep 21, 2021, 4:00 PM EDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Sep 21, 2021, 3:08 AM EDT (07:08 UTC)
In effect from
Sep 21, 2021, 4:00 PM EDT
Expired
Sep 23, 2021, 3:31 AM EDT
In force
36 hr
Issued by
NWS Detroit, MI
Flood severity
None

Counties Genesee County, MI, Huron County, MI, Lapeer County, MI, Lenawee County, MI, Livingston County, MI, Macomb County, MI, Monroe County, MI, Oakland County, MI, Saginaw County, MI, Saint Clair County, MI, Sanilac County, MI, Shiawassee County, MI, Tuscola County, MI, Washtenaw County, MI, Wayne County, MI

The radar

The Detroit radar (KDTX), 15 km from the middle of the area, began a volume at 07:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 7.1 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2021-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 234 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2021-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
234 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
716 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

645 
WGUS63 KDTX 210708
FFADTX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Detroit/Pontiac MI
308 AM EDT Tue Sep 21 2021

MIZ049-053>055-060>063-068>070-075-076-082-083-212015-
/O.NEW.KDTX.FA.A.0002.210921T2000Z-210923T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-St. Clair-
Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
Including the cities of Owosso, Pontiac, Saginaw, Sandusky, Ann 
Arbor, Detroit, Port Huron, Bad Axe, Lapeer, Flint, Caro, Adrian, 
Warren, Monroe, and Howell
308 AM EDT Tue Sep 21 2021

...FLOOD WATCH IN EFFECT FROM THIS AFTERNOON THROUGH THURSDAY 
MORNING...

The National Weather Service in Detroit/Pontiac has issued a

* Flood Watch for a portion of southeast Michigan, including the 
  following areas, Genesee, Huron, Lapeer, Lenawee, Livingston, 
  Macomb, Monroe, Oakland, Saginaw, Sanilac, Shiawassee, St. Clair, 
  Tuscola, Washtenaw and Wayne.

* From this afternoon through Thursday morning.

* Widespread showers and embedded thunderstorms will develop along a 
  strong cold front this afternoon and evening across Southeast 
  Michigan. The cold front will then stall out near Metro Detroit 
  tonight and Wednesday. Persistent shower activity with possible 
  thunderstorms is expected early Wednesday before a second round of 
  widespread rainfall develops again Wednesday night. Rainfall rates 
  in excess of 1 inch per hour will be possible particularly this 
  afternoon and evening.

* Total rainfall amounts of 2 to 4 inches will be possible across 
  much of Southeast Michigan by Thursday morning. Locally higher 
  amounts will be possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on 
current forecasts.

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

Prepare, plan and stay informed. Visit www.weather.gov/safety/flood

&&

$$

Behnke
5 follow-up statements
106 
WGUS63 KDTX 211944
FFADTX

Flood Watch
National Weather Service Detroit/Pontiac MI
344 PM EDT Tue Sep 21 2021

MIZ049-053>055-060>063-068>070-075-076-082-083-220800-
/O.CON.KDTX.FA.A.0002.210921T2000Z-210923T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-St. Clair-
Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
Including the cities of Owosso, Pontiac, Saginaw, Sandusky, Ann 
Arbor, Detroit, Port Huron, Bad Axe, Lapeer, Flint, Caro, Adrian, 
Warren, Monroe, and Howell
344 PM EDT Tue Sep 21 2021

...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING...

The Flood Watch continues for

* A portion of southeast Michigan, including the following areas, 
  Genesee, Huron, Lapeer, Lenawee, Livingston, Macomb, Monroe, 
  Oakland, Saginaw, Sanilac, Shiawassee, St. Clair, Tuscola, 
  Washtenaw and Wayne.

* Through Thursday morning.

* Widespread showers and embedded thunderstorms will develop along a 
  strong cold front this afternoon and evening across Southeast 
  Michigan. The cold front will then stall out near Metro Detroit 
  tonight and Wednesday. Persistent shower activity with possible 
  thunderstorms is expected early Wednesday before a second round of 
  widespread rainfall develops again Wednesday night. Rainfall rates 
  in excess of 1 inch per hour will be possible particularly this 
  afternoon and evening.

* Total rainfall amounts of 2 to 4 inches will be possible across 
  much of Southeast Michigan by Thursday morning. Locally higher 
  amounts will be possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

DG
841 
WGUS63 KDTX 220213
FFADTX

Flood Watch
National Weather Service Detroit/Pontiac MI
1013 PM EDT Tue Sep 21 2021

MIZ049-053>055-060>063-068>070-075-076-082-083-220915-
/O.CON.KDTX.FA.A.0002.000000T0000Z-210923T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-St. Clair-
Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
Including the cities of Owosso, Pontiac, Saginaw, Sandusky, Ann 
Arbor, Detroit, Port Huron, Bad Axe, Lapeer, Flint, Caro, Adrian, 
Warren, Monroe, and Howell
1013 PM EDT Tue Sep 21 2021

...FLOOD WATCH REMAINS IN EFFECT TONIGHT THROUGH THURSDAY MORNING...

The Flood Watch continues for

* A portion of southeast Michigan, including the following areas, 
  Genesee, Huron, Lapeer, Lenawee, Livingston, Macomb, Monroe, 
  Oakland, Saginaw, Sanilac, Shiawassee, St. Clair, Tuscola, 
  Washtenaw and Wayne.

* Through Thursday morning.

* Widespread showers and embedded thunderstorms continue with 
  varying intensity across the region tonight. This activity occurs 
  along and north of a cold front stalling from southern Ontario 
  into central Ohio tonight through Wednesday. Greater coverage and 
  intensity of rainfall is expected to occur toward the I-69 
  corridor overnight before shifting back south early Wednesday. The 
  peak of the heavy rain event then occurs from mid morning through 
  afternoon and into Wednesday night.

*Rainfall rates in excess of 1 inch per hour will be capable of 
storm totals in the 2 to 4 inch range with locally higher amounts 
possible across much of Southeast Michigan by Thursday morning.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor later forecasts and be alert for possible Flood Warnings. 
Those living in areas prone to flooding should be prepared to take 
action should flooding develop.

&&

$$

BT
597 
WGUS63 KDTX 220739
FFADTX

Flood Watch
National Weather Service Detroit/Pontiac MI
339 AM EDT Wed Sep 22 2021

MIZ049-053>055-060>063-068>070-075-076-082-083-222030-
/O.CON.KDTX.FA.A.0002.000000T0000Z-210923T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-St. Clair-
Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
Including the cities of Owosso, Pontiac, Saginaw, Sandusky, Ann 
Arbor, Detroit, Port Huron, Bad Axe, Lapeer, Flint, Caro, Adrian, 
Warren, Monroe, and Howell
339 AM EDT Wed Sep 22 2021

...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING...

The Flood Watch continues for

* A portion of southeast Michigan, including the following areas, 
  Genesee, Huron, Lapeer, Lenawee, Livingston, Macomb, Monroe, 
  Oakland, Saginaw, Sanilac, Shiawassee, St. Clair, Tuscola, 
  Washtenaw and Wayne.

* Through Thursday morning.

* Widespread showers continue with varying intensity across the 
  region today as a new low pressure system develops over the Ohio 
  Valley and tracks north. Greater coverage and intensity of 
  rainfall is expected to occur over areas from the Ohio border up 
  to the I-69 corridor. The bulk of the heavy rain potential today 
  is expected from mid morning into early tonight. Lighter shower 
  activity will linger through tonight into Thursday.

* Rainfall rates in excess of 1 inch per hour will be capable of 
  storm totals in the 2 to 4 inch range with locally higher amounts 
  possible across much of Southeast Michigan by Thursday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

KDK
509 
WGUS63 KDTX 221948
FFADTX

Flood Watch
National Weather Service Detroit/Pontiac MI
348 PM EDT Wed Sep 22 2021

MIZ049-053>055-060>063-068>070-075-076-082-083-231200-
/O.CON.KDTX.FA.A.0002.000000T0000Z-210923T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-St. Clair-
Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
Including the cities of Owosso, Pontiac, Saginaw, Sandusky, Ann 
Arbor, Detroit, Port Huron, Bad Axe, Lapeer, Flint, Caro, Adrian, 
Warren, Monroe, and Howell
348 PM EDT Wed Sep 22 2021

...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING...

The Flood Watch continues for

* A portion of southeast Michigan, including the following areas, 
  Genesee, Huron, Lapeer, Lenawee, Livingston, Macomb, Monroe, 
  Oakland, Saginaw, Sanilac, Shiawassee, St. Clair, Tuscola, 
  Washtenaw and Wayne.

* Through Thursday morning.

* Widespread rain will continue pivot through the area in waves into 
  tonight as low pressure deepens and lifts north into the region. 
  Additional rainfall of 1 to locally 2 inches can be expected. The 
  heaviest rain will fall from parts of this evening into the early 
  morning hours before tapering off to some degree late tonight into 
  early Thursday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor later forecasts and be alert for possible Flood Warnings. 
Those living in areas prone to flooding should be prepared to take 
action should flooding develop.

&&

$$

DG
000 
WGUS63 KDTX 230731
FFADTX

Flood Watch
National Weather Service Detroit/Pontiac MI
331 AM EDT Thu Sep 23 2021

MIZ049-053>055-060>063-068>070-075-076-082-083-230845-
/O.CAN.KDTX.FA.A.0002.000000T0000Z-210923T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-St. Clair-
Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
Including the cities of Owosso, Pontiac, Saginaw, Sandusky, Ann 
Arbor, Detroit, Port Huron, Bad Axe, Lapeer, Flint, Caro, Adrian, 
Warren, Monroe, and Howell
331 AM EDT Thu Sep 23 2021

...FLOOD WATCH IS CANCELLED...

The Flood Watch for a portion of southeast Michigan, including the 
following areas, Genesee, Huron, Lapeer, Lenawee, Livingston, 
Macomb, Monroe, Oakland, Saginaw, Sanilac, Shiawassee, St. Clair, 
Tuscola, Washtenaw and Wayne has been cancelled.

Heavy rain potential is quickly waning as drier air begins to work 
into the low pressure system. This will decrease rainfall intensity 
and areal coverage of shower activity. Therefore the Flood Watch has 
been cancelled. Please continue to heed any remaining road closures.

$$

KDK

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this flood watch went out at Sep 20, 11:41 PM EDT, 3 hours 27 minutes earlier.

Area forecast discussion, Sep 20, 11:41 PM EDT, 3 hours 27 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
1141 PM EDT Mon Sep 20 2021

.AVIATION...

Some erosion of the high based clouds has allowed a low stratus deck
to develop across portions of srn Mi. Recent satellite trend suggest
the southerly flow will lift the bulk of these clouds north of metro
Detroit. Deep layer moist southerly flow will remain in place into
Tues afternoon in advance of an upper level trough and associated
cold front that will slowly move in from the west. Model soundings,
upstream observations and recent probabilistic guidance suggests an
overall high degree of variability in ceiling heights through the
morning, although MVFR ceilings are trending more probable area wide
toward daybreak as low level moisture increases from the west-
southwest.

For DTW...Cloud bases are expected to fluctuate through the morning
from being at or below 5000 feet to above 5000 feet before a more
widespread MVFR based cloud deck is forecast to arrive around 12Z.
Just enough of an axis of instability is forecast to advect into
metro Detroit from the south late Tues afternoon ahead of the cold
front to support a chance of thunderstorms.

.DTW THRESHOLD PROBABILITIES...

* Low in ceilings below 5000 feet tonight. High Tuesday.

* Moderate in thunderstorms late Tuesday afternoon and evening.

&&

.PREV DISCUSSION...
Issued at 910 PM EDT Mon Sep 20 2021

UPDATE...

Se Mi is firmly within moist deep layer southerly flow in advance of
the slow moving cold front across the upper Midwest. The 00Z DTX
sounding was quite moist all the way to 240 mb with a seasonally high
precipitable water value of 1.77 inches. The moist isentropic ascent
associated with the deep layer moisture surge has already lifted
well north of the forecast area. Rainfall coverage through the
remainder of the night will be more or less isolated as there will be
little overall large scale forcing until late Tues morning/afternoon
as upstream frontal dynamics begin to arrive from the west. Sfc
dewpoints in the upper 60s and steady light south winds will hinder
nocturnal cooling potential, leading to a relatively warm and muggy
night for late September.

The 18Z model suite continue to suggest a formidable heavy rain
event over portions of Se Mi from Tues afternoon through Thurs
afternoon as strong frontal dynamics transitions toward decent mid
level trowel dynamics within a very moist environment. There have
still been some model fluctuations with respect how far west into Se
Mi the axis of heavy rain will extend. So no flood watch will be
issued this evening. This will allow the night shift the advantage of
the full 00Z model suite in narrowing down the most probable areas
of Se Mi (if not the entire forecast area) of seeing the higher
cumulative rain totals.

PREV DISCUSSION...
Issued at 339 PM EDT Mon Sep 20 2021

DISCUSSION...

Upper level shortwave will lift through southern lower Michigan late
this afternoon into early this evening. Scattered showers and a few
thunderstorms will accompany this wave as minor instability develops
during peak heating despite a surge in moisture/cloud cover. This
activity will fade late this evening into tonight with the passage
of the wave and loss of daytime heating.

The push of deep moisture (PWATS of 1.50-2.00 inches) into the area
in advance/with passage of this shortwave will end up being the most
noteworthy aspect of the system as it sets the stage for a heavy rain
event as deep upper troughing over the northern Rockies/northern
plains works east into the region during the Tuesday/Wednesday time
frame to provide abundant forcing and lift for several rounds of
widespread rainfall...some of which will be heavy. In fact, given
the degree of available moisture and dynamic nature of this upper
trough/low, expect a decent likelihood of significant rainfall
amounts of 2 to 4 inches and locally more through the middle of the
week. A Flood Watch will likely be required to highlight this
potential.

The first episode of heavy rain will arrive Tuesday afternoon and
evening as a cold front is driven east into the area as upper jet
pivots lifts north through the upper midwest/western Ontario and
right entrance region overspreads the area during the day as upper
trough ejects eastward into the Great Lakes. With deep moisture in
place, afternoon instability in advance of the front will be limited
to 1000 J/kg or less of "skinny" CAPE so severe weather potential
will be quite limited and relegated to only isolated wet microburst
activity.

Initial surface/low level based convection will develop and shift
east through the forecast area late Tuesday with the passage of the
surface front. Rain will persist into the evening/overnight even as
the low level front shifts to the east/southeast as upper low begins
to develop to the southwest as trailing jet energy digs into the mid
Mississippi Valley/Ohio Valley. System relative flow back up the
frontal surface will increase as upper low and associated surface
cyclone strengthen into Tuesday night. All told, one or two inches
of rain looks reasonable in many locations (especially over the
southeast 1/2 to 2/3 of the forecast area) with potentially higher
amounts locally where afternoon/evening convection enhances rates at
times.

The second phase of this event will set up Wednesday into Wednesday
night (and probably into Thursday) as the upper low and surface low
deepen further and lift north/northeast into the vicinity. Strong
frontal forcing will persist (and intensify) with periods of rain,
some heavy, persisting in what will become the deformation zone
around this upper system. While the best moisture will shift off to
the east, PWATS in excess of 1 inch will persist with southeast flow
around the low also feeding some of the higher moisture content back
over the area. Another inch or two of rain will be possible with
this activity as well with amounts more consistent on an areal basis
as convective elements will have less influence in rates.

While most of this second period of rain will fall late Wednesday
and Wednesday night, lingering showers will be likely into Thursday
the upper low slowly occludes and lifts over the region. Shortwave
ridging will then briefly shift over the area Friday before another
upper trough/low digs into the the Great Lakes from southern Canada
with this system bring cool and unsettled weather for the upcoming
weekend.

MARINE...

A week of active weather across the Great Lakes begins today. A cold
front is approaching from the west and has resulted in an increase
in southerly flow and small craft advisory conditions tonight
through Tuesday afternoon as gusty winds cause waves to build. The
front then stalls across the eastern lakes as a low pressure system
lifts north reaching Lake Erie Wednesday morning and then slowly
continues northward to Lake Huron by Thursday. There will likely be
an extended period where a tight pressure gradient resides over the
area later in the week as this low runs up against high pressure
building in from the west resulting in strong northerly winds.
Expect small craft advisories more often than not through the week.
In addition, there will be a period of thunderstorms with the cold
front on Tuesday and a continued chance Wednesday into Thursday as
the low sits overhead.

HYDROLOGY...

A strong cold front and developing upper level low pressure system
will bring widespread rain showers and embedded thunderstorms to
Southeast Michigan beginning Tuesday afternoon and continuing
through Thursday. Rainfall totals of 1 to 2 inches will be possible
Tuesday and Tuesday night across Southeast Michigan. The potential
then exists for an additional 1 to 2 inches of heavy rainfall
Wednesday night as a low pressure system lifts northward towards the
western basin of Lake Erie. With event totals of 2 to 4 inches
possible, urban and poor drainage flash flooding will be concerns as
well as potential river flooding.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...Small Craft Advisory until 4 PM EDT Tuesday for LHZ421-422-441>443.

Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&

AVIATION.....SC
UPDATE.......SC
DISCUSSION...DG
MARINE.......DRK
HYDROLOGY....DG

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Sep 20, 5:07 AM EDT, 22 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
507 AM EDT Mon Sep 20 2021

MIZ047>049-053>055-060>063-068>070-075-076-082-083-210915-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
507 AM EDT Mon Sep 20 2021

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...Today and Tonight

There is a chance of thunderstorms this afternoon and evening across
Southeast Michigan. No severe weather is anticipated but gusty winds
to 40 mph will be possible. Any thunderstorms that develop are
expected to move to the north at approximately 40 mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorms are possible Tuesday as a cold front pushes into the
region. No organized severe weather is anticipated.

Heavy rainfall will be possible Tuesday through Thursday. Total
rainfall amount of 2 to 4 inches will be possible bringing flooding
concerns to Southeast Michigan. Please see the hydrology section for
additional details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-210915-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
507 AM EDT Mon Sep 20 2021

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...Today and Tonight

There is a chance of thunderstorms this afternoon and evening across
Southeast Michigan. No severe weather is anticipated but gusty winds
to 40 mph will be possible. Any thunderstorms that develop are
expected to move to the north at approximately 40 mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorms are possible Tuesday as a cold front pushes into the
region. No organized severe weather is anticipated.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

CB

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 4:33 AM EDTGale WatchDTX11 hr
Sep 21, 3:30 PM EDTGale WarningDTX45 hr
Sep 21, 3:36 PM EDTLakeshore Flood AdvisoryDTXBay, Huron, Saint Clair, Sanilac, Tuscola44 hr
Sep 21, 5:33 PM EDTSpecial Weather StatementDTXMacomb, Oakland57 min
Sep 21, 6:32 PM EDTSpecial Weather StatementDTXMacomb, Saint Clair58 min

Nearby

Flood Watches in Michigan, 2021Every flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.